Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

110 Publications


2003 | Journal Article | IST-REx-ID: 207
Sums of four biquadrates
T.D. Browning, Mathematical Proceedings of the Cambridge Philosophical Society 134 (2003) 385–395.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Counting rational points on diagonal quadratic surfaces
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 11–31.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 4628
Discounting the future in systems theory
L. De Alfaro, T.A. Henzinger, R. Majumdar, in:, Springer, 2003, pp. 1022–1037.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 4630
The element of surprise in timed games
L. De Alfaro, M. Faella, T.A. Henzinger, R. Majumdar, M. Stoelinga, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2003, pp. 144–158.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 576
Free expansion of two-dimensional condensates with a vortex
O. Hosten, P. Vignolo, A. Minguzzi, B. Tanatar, M. Tosi, Journal of Physics B: Atomic, Molecular and Optical Physics 36 (2003) 2455–2463.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 6156
Inhibition of Caenorhabditis elegans social feeding by FMRFamide-related peptide activation of NPR-1
C. Rogers, V. Reale, K. Kim, H. Chatwin, C. Li, P. Evans, M. de Bono, Nature Neuroscience 6 (2003) 1178–1185.
View | DOI | PubMed | Europe PMC
 

2003 | Journal Article | IST-REx-ID: 6157
Molecular approaches to aggregation behavior and social attachment
M. de Bono, Journal of Neurobiology 54 (2003) 78–92.
View | DOI | PubMed | Europe PMC
 

2003 | Journal Article | IST-REx-ID: 1457 | OA
Mirror symmetry, langlands duality, and the Hitchin system
T. Hausel, M. Thaddeus, Inventiones Mathematicae 153 (2003) 197–229.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1458 | OA
Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles
T. Hausel, M. Thaddeus, Journal of the American Mathematical Society 16 (2003) 303–329.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
On Yang-Mills instantons over multi-centered gravitational instantons
G. Etesi, T. Hausel, Communications in Mathematical Physics 235 (2003) 275–288.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications